MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/RIGHT; CONDYLAR PLATE FIXATION IMPLANT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/RIGHT; CONDYLAR PLATE FIXATION IMPLANT
Model Number 02.124.418
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hrs, hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported, by a disappointed and frustrated surgeon that three of his patients, plus two patients of his colleague surgeon (for a total of five patients) who have experienced a 4.5mm variable angle lcp (va-lcp) curved condylar bridge plate construct failure after very short time and had to go for a post-op surgery in the management of highly comminuted distal femoral fracture.I was only told of these five fractures today but these construct failures have happened in last few months.Surgeon has promised to supply more information shortly and suspect that the combi hole four column threads maybe the source of a stress riser, at screw/plate junction failure.Procedure was completed successfully without any delay.This report is for one (1) 4.5mm va-lcp curved condylar plate/18 hole/370mm/right.This is report 1 of 2 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/RIGHT
Common Device Name
CONDYLAR PLATE FIXATION IMPLANT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11814509
Report Number2939274-2021-02346
Device Sequence Number3738611
Product Code JDP
UDI-Device Identifier10886982042972
UDI-Public(01)10886982042972
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.418
Device Catalogue Number02.124.418
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/12/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;